Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Low thyroid, taking Synthroid, done blood test of TSH and thyroxine. What can I do to feel better?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6655 Questions
Question
i have a a low thyroid i take 100 mg synthriod after my blood test of tsh 3rd generation of 0.31 and free thyroxine 1.23 i dont feel good everyday what can i do to get me to feel better?
Posted Wed, 23 May 2012 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello and thanks for the query.
There can be many reasons for not feeling good or feeling weak.
These reasons could be physical or psychological.
Physical reasons may include either some ailment like diabetes,hypertension,hypercholesteremia etc or some deficiencies like VIT D,VIT B 12,magnesium,calcium,iron,FOLIC acid etc or due to some addictions to smoking or alcoholism or may be due to menopausal symptoms.
Psychological reasons could be due to depression etc.
I advise you to get a thorough check up for the things I mentioned above.
In the mean time start a healthy life style which includes
Regular exercises and physical activities
Avoiding junk foods 
Quitting smoking and moderating alcohol
Taking XXXXXXX leafy vegetables and fresh fruits
Cutting saturated fats and avoiding trans fats
Doing yoga and adopting relaxation techniques.
I hope to have answered your query however you can revert to me for any other query.
Thanks and best of luck.
Above answer was peer-reviewed by
 
Follow-up: Low thyroid, taking Synthroid, done blood test of TSH and thyroxine. What can I do to feel better? 7 hours later
Thank you i would like to know what mg of synthroid should i be taking? i do take 100 mg now. My blood test of tsh 3rd generation of 0.31 and free thyroxine 1.23
 
 
Answered by Dr. Pavan Kumar Gupta 5 hours later
Hello
Your dose of SYNTHROID is all right and you should continue with it.
Thanks
Above answer was peer-reviewed by
 
Follow-up: Low thyroid, taking Synthroid, done blood test of TSH and thyroxine. What can I do to feel better? 8 hours later
Hi my new doctor lowered my intake to 88 mg, and i still don't feel good. What should i do? Please help me. A 100 mg also doesn't help me. I also have vitamin D and calcium deficiency and i take vitamin D and calcium pills for it. HELP!
 
 
Answered by Dr. Pavan Kumar Gupta 47 minutes later
Hello
Apart from physical causes there are various other psychological reasons for a person to feel not good.
Medication part is seen by your doctor and as I told you earlier get yourself investigated for other deficiencies also.
I advise you to develop a positive approach towards life and resort to 
Daily exercises
Yoga XXXXXXX breathing
Early morning walks
Relaxation techniques 
Once you adopt these measures and correct your deficiencies,you will start feeling good although it will take some time as it is a gradual process.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor